# SDR AALA20040988

- Difficulty date: September 23, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N716TW
- Make and model: Boeing 757231
- Aircraft serial: 28484
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT AFTER TAKEOFF RIGHT HALF OF LEFT GREEN INDICATOR GEAR LIGHT REMAINED ILLUMINATED WITH ACCOMPANING STATUS MESSAGE LANDING GEAR MONITOR.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  NOT OVERWEIGHT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NOSE LANDING GEAR UP LOCK/DOWN LOCK SENSOR NUMBER 2 OUT OF LIMITS.  ADJUSTED NUMBER 2 UPLOCK/DOWNLOCK SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
